# SDR AWKA2020060101

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N351VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20573
- Aircraft time: 3,033 hours, 1,544 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 46FASA6K21201
- Part serial: 4UL03160
- Condition: Unwanted Deploy
- Location: Cabin
- Part time: 767 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE HOUR INTO CRUISE FLIGHT, THERE WAS A VERY LOUD BANG IN THE CABIN. THERE WERE SEVERAL OTHER LOUD POPPING SOUNDS REPORTED AFTER THE INITIAL BANG. ONE OF THE PILOTS WENT BACK TO INVESTIGATE AND FOUND THE FORWARD RIGHT SIDE LIFE RAFT WAS TRYING TO DEPLOY WITHIN ITS STOWAGE COMPARTMENT. THE SECONDARY SOUNDS WERE OF THE STOWAGE CABINET BREAKING APART AND SEPARATING FROM THE GALLEY SIDE WALL. THE CREW INSTRUCTED THE PASSENGERS TO RELOCATE TO THE AFT MOST SEATS IN THE AIRCRAFT. THE CREW DIVERTED TO KCHS AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED. CREW AND PASSENGERS SAFELY DEPLANED THE AIRCRAFT.
